My handicapped daughter has been taking baclofen for 12 days and has gained weigh, is this a side effect? as she cant afford t gain as she cant walk good and her weigh has a factor on her walking
could someone let me know if this medicine baclofen makes u gain weigh
I think not , and in my case I had no weight changes , but it is best to talk to the doctor .
Unfortunately for me it does. When I take baclofen 25-30 minutes later I'm hungry. I've also noticed myself ALWAYS wanting to snack. Its a damned if you do damned if u don't.
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Oct 2018 • 2 answers
Updated 23 Nov 2018 • 17 answers
Updated 27 May 2019 • 3 answers
Updated 23 Jan 2014 • 1 answer
Updated 28 Jan 2018 • 3 answers